# SDR A6WA200840534

- Difficulty date: June 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 12,242 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND FLOOR LANDING PLATE (SILL) CORRODED AROUND NUT PLATE HOLES BETWEEN FS 574 TO FS 621.  CORROSION REMOVED ON CARGO DOOR SURROUND FLOOR LANDING PLATE.  AROUND NUT PLATE HOLE BETWEEN FS 574 AND FS 621 IAW CRJ 200 SRM 51-21-06.  (A)
